# SDR 98FDEA00518

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65526236100
- Condition: Corroded
- Location: Bs 670-675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON STR 28 RT, BS 670 TO 675 FWD CARGO BAY.  *S/D*  REPAIRED STR 28 RT, BS 666 TO 680 PER FEDEX SRM 53-10-3.
